Alert archive / Tennessee / Special Weather Statements in 2011
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Sep 19, 2011, 3:11 AM CDT for Tipton County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2011, 3:11 AM CDT (08:11 UTC)
- Expired
- Sep 19, 2011, 3:45 AM CDT
- In force
- 34 min
- Issued by
- NWS Memphis, TN
County Tipton County, TN
The radar
The Memphis radar (KNQA), 13 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
159
WWUS84 KMEG 190811
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
311 AM CDT MON SEP 19 2011
ARZ028-TNZ049-088-190845-
MISSISSIPPI AR-SHELBY TN-TIPTON TN-
311 AM CDT MON SEP 19 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 AM CDT FOR...
SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES EAST OF MEEMAN SHELBY FOREST STATE PARK AT 312 AM CDT...MOVING
NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN MISSISSIPPI...SHELBY AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR MEEMAN SHELBY FOREST STATE PARK AND MILLINGTON...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES THE CHUTE.
&&
LAT...LON 3555 8991 3554 8990 3555 8989 3561 8970
3525 8963 3523 9005 3536 9010 3538 9007
3540 9011 3548 9014
TIME...MOT...LOC 0812Z 230DEG 21KT 3533 8996
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Sep 19, 3:02 AM CDT, 9 minutes earlier.
Area forecast discussion, Sep 19, 3:02 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 302 AM CDT MON SEP 19 2011 .DISCUSSION... CURRENTLY...NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE MIDSOUTH IN ADVANCE OF AN APPROACHING MIDLEVEL TROF AND SURFACE COLD FRONT. STRONG LOW LEVEL MOISTURE TRANSPORT COMBINED WITH BROAD LIFT AHEAD OF THE MIDLEVEL TROF ARE HELPING TO GENERATE THE STORMS. HIGH PRECIP H20 VALUES...AROUND 1.9 INCHES...ARE RESULTING IN STORMS WITH VERY HEAVY RAINFALL AND ISOLATED FLASH FLOODING. MODERATE AMOUNTS OF INSTABILITY ARE PRODUCING A FEW STRONG STORMS WITH ISOLATED WIND GUSTS UP TO 50 MPH. TODAY...THE MIDLEVEL TROF WILL GRADUALLY MOVE ACROSS THE AREA AND EXIT THE MID SOUTH BY THIS EVENING. THE AXIS OF HEAVIER SHOWERS AND THUNDERSTORMS WILL GRADUALLY SHIFT EAST THROUGHOUT THE DAY. ISOLATED FLASH FLOODING AND STRONG STORMS REMAIN POSSIBLE THROUGHOUT THE DAY...THOUGH THE THREAT WILL GRADUALLY SHIFT EAST WITH THE MOVEMENT OF THE MIDLEVEL TROF. LOWERED HIGH TEMPS A COUPLE OF DEGREES...ESPECIALLY OVER EASTERN SECTIONS...WHERE CLOUDS AND PRECIP WILL KEEP TEMPS COOLER. TONIGHT...THE TROF EXITS THE AREA WHILE THE COLD FRONT STALLS JUST EAST OF THE MISSISSIPPI RIVER. SHOWER AND THUNDERSTORM ACTIVITY WILL QUICKLY TAPER OFF AS THE DEEPER MOISTURE AND BETTER LIFT HEADS EAST OF THE AREA. SOME COOLER AND DRIER AIR WILL TRY TO WORK INTO NORTHEAST ARKANSAS WHERE SOME CLEARING SHOULD OCCUR WHICH WOULD ALLOW PATCHY FOG TO DEVELOP BY MORNING. LOWS WILL RANGE FROM THE UPPER 50S ACROSS NORTHEAST ARKANSAS TO MID 60S IN MEMPHIS AND ACROSS NORTHEAST MISSISSIPPI. TUESDAY AND TUESDAY NIGHT...THE SURFACE COLD FRONT STALLS AND DISSIPATES INTO A VERY WEAK...DIFFUSE BOUNDARY. NOT MUCH TO TRIGGER ACTIVITY ALONG THIS BOUNDARY WITH LITTLE SURFACE CONVERGENCE AND NO TRIGGERS ALOFT SO LEFT ONLY SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTHEAST MISSISSIPPI. ALL AREAS SHOULD SEE SOME SUN ON TUESDAY...ESPECIALLY ACROSS THE NORTH...AND TEMPS WILL CLIMB INTO THE LOWER 80S. WEDNESDAY AND THURSDAY...TEMPS WILL CLIMB INTO THE LOWER AND MID 80S IN ADVANCE OF A COLD FRONT ON WEDNESDAY. A LARGE UPPER TROF WILL DROP OUT THE NORTHERN TIER AND DRIVE THE FRONT THROUGH THE AREA WEDNESDAY AFTERNOON AND EVENING WITH CHANCES OF SHOWERS AND THUNDERSTORMS. MUCH COOLER AIR WILL BEGIN TO MOVE INTO THE REGION BEHIND THE FRONT AND BY THURSDAY HIGHS WILL ONLY BE IN THE 70S ACROSS THE NORTHERN 2/3RDS OF THE AREA. THE UPPER TROF WILL SWING THROUGH THE REGION ON THURSDAY SO WILL CONTINUE SMALL POPS. FRIDAY THROUGH SUNDAY...THE UPPER TROF EVENTUALLY CUTS OFF INTO AN UPPER LOW OVER THE EASTERN GREAT LAKES ON FRIDAY WHICH THEN WOBBLES AROUND THAT AREA THROUGH THE WEEKEND. SURFACE HIGH PRESSURE AND COOL NORTHERLY FLOW ALOFT WILL PREDOMINATE THROUGH THE PERIOD. EXPECT HIGHS MAINLY IN THE 70S FRIDAY AND SATURDAY WARMING TO NEAR 80 ON SUNDAY. OVERNIGHT LOWS WILL BE CHILLY WITH READINGS IN THE 50S...ALONG WITH SOME 40S IN THE COOLER SPOTS. SJM && .AVIATION... 06Z TAF CYCLE MVFR CONDITIONS OVERNIGHT AS SHOWERS AND THUNDERSTORMS MOVE INTO THE FORECAST AREA. IFR CEILINGS WILL BE FOUND OVER MUCH OF THE FORECAST AREA BEFORE SUNRISE AND CONTINUE THROUGH THE REMAINDER OF THE MORNING HOURS. SHOWERS AND THUNDERSTORMS WILL REMAIN OVER MUCH OF THE FORECAST AREA OVERNIGHT AND THROUGH MUCH OF MONDAY MORNING. CEILINGS WILL EVENTUALLY IMPROVE BACK TO MVFR LEVELS SOMETIME MONDAY AFTERNOON. SOME ADDITIONAL SHOWERS WILL BE POSSIBLE MONDAY AFTERNOON BUT THE RAIN SHOULD END BY EARLY MONDAY EVENING. WINDS WILL BE MAINLY SOUTH AROUND 5 KNOTS TONIGHT THROUGH EARLY MONDAY AFTERNOON BEFORE SHIFTING TO THE NORTHWEST AS A COLD FRONT MOVES THROUGH THE REGION. ARS && .PRELIMINARY POINT TEMPS/POPS... MEM 80 65 83 66 / 80 20 10 10 MKL 76 62 80 61 / 80 20 10 10 JBR 80 59 82 60 / 70 10 10 10 TUP 77 65 83 65 / 80 40 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Sep 18, 11:42 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1142 PM CDT SUN SEP 18 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-200645- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1142 PM CDT SUN SEP 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A COLD FRONT WILL CONTINUE TO APPROACH THE REGION TONIGHT. A FEW STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE ALONG AND WEST OF THE MISSISSIPPI RIVER TONIGHT. AS THE FRONT APPROACHES...THUNDERSTORM STRUCTURE CONTINUES TO BECOME MORE LINEAR WITH INDIVIDUAL CELLS MOVING NORTHEAST WHILE THE LINE ITSELF SLOWLY PUSHES EAST. THIS WILL ALLOW TRAINING OF THUNDERSTORMS ACROSS AREAS THAT RECEIVED GENEROUS AMOUNTS OF RAINFALL EARLIER TODAY. ISOLATED FLASH FLOODING MAY BE POSSIBLE ESPECIALLY ACROSS NORTHEAST ARKANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED FLASH FLOODING MAY BE POSSIBLE INTO MONDAY MORNING MAINLY ACROSS NORTHEAST ARKANSAS AS SHOWERS AND THUNDERSTORMS CONTINUE. A COLD FRONT WILL ALSO MOVE INTO THE MIDSOUTH ON MONDAY. A FEW STRONG STORMS ARE POSSIBLE ACROSS THE ENTIRE MIDSOUTH BY MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. CCD
In the hours before
Special weather statement, Sep 19, 1:32 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
132 AM CDT MON SEP 19 2011
ARZ036-MSZ001-007-190700-
CRITTENDEN AR-TUNICA MS-DE SOTO MS-
132 AM CDT MON SEP 19 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 AM CDT FOR...
SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
WESTERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER EUDORA AT 132 AM CDT...MOVING NORTHEAST
AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...DESOTO AND TUNICA COUNTIES...INCLUDING
LOCATIONS NEAR HERNANDO...HORN LAKE AND SOUTHAVEN...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORN
LAKE...LAKE MCKELLAR AND ROBCO LAKE.
&&
LAT...LON 3499 8988 3481 8995 3476 9019 3484 9031
3499 9028
TIME...MOT...LOC 0632Z 222DEG 20KT 3487 9016Special weather statement, Sep 19, 1:42 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
142 AM CDT MON SEP 19 2011
ARZ026>028-MOZ113-190730-
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-DUNKLIN MO-
142 AM CDT MON SEP 19 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 AM CDT FOR...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
WESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
EXTREME SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 3 MILES NORTH OF LEACHVILLE TO 13 MILES WEST OF MARKED
TREE AT 142 AM CDT...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...DUNKLIN...MISSISSIPPI AND POINSETT COUNTIES...
INCLUDING LOCATIONS NEAR CARAWAY...GOSNELL...KEISER...LAKE CITY...
LEACHVILLE...LEPANTO...MANILA...MARKED TREE...MONETTE...TRUMANN AND
TYRONZA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES BIG LAKE.
&&
LAT...LON 3600 9037 3600 8996 3547 9011 3543 9014
3545 9073
TIME...MOT...LOC 0642Z 246DEG 22KT 3598 9024 3547 9061Special weather statement, Sep 19, 1:51 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
151 AM CDT MON SEP 19 2011
ARZ035-048-190730-
CROSS AR-ST. FRANCIS AR-
151 AM CDT MON SEP 19 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 AM CDT FOR...
SOUTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS...
WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 9 MILES NORTH OF WHEATLEY AT 151 AM CDT...
MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROSS AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON...PALESTINE...VILLAGE CREEK STATE PARK AND
WYNNE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3501 9115 3501 9105 3526 9105 3534 9067
3497 9068 3491 9116
TIME...MOT...LOC 0651Z 230DEG 28KT 3506 9106Special weather statement, Sep 19, 1:56 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
156 AM CDT MON SEP 19 2011
ARZ028-MOZ113-115-TNZ001-002-019-048-190730-
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-DYER TN-LAKE TN-LAUDERDALE TN-
OBION TN-
156 AM CDT MON SEP 19 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 AM CDT FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN LAKE COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
NORTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTH OF HELOISE AT 156 AM CDT...
MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN DUNKLIN...DYER...LAKE...LAUDERDALE...MISSISSIPPI...OBION
AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...
CARUTHERSVILLE...DYERSBURG...GOSNELL...LUXORA AND STEELE...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3629 8958 3630 8927 3590 8935 3570 9011
3608 9002
TIME...MOT...LOC 0656Z 220DEG 22KT 3600 8963Special weather statement, Sep 19, 2:27 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
227 AM CDT MON SEP 19 2011
ARZ028-MOZ115-TNZ001-002-019-048-190815-
MISSISSIPPI AR-PEMISCOT MO-DYER TN-LAKE TN-LAUDERDALE TN-OBION TN-
227 AM CDT MON SEP 19 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 AM CDT FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
WESTERN DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN LAKE COUNTY IN NORTHWEST TENNESSEE...
EXTREME SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 4 MILES NORTH OF STEELE TO 8 MILES SOUTHWEST OF LUXORA
AT 228 AM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN DYER...LAKE...LAUDERDALE...MISSISSIPPI...OBION AND PEMISCOT
COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...CARUTHERSVILLE...
HAYTI...LUXORA...RIPLEY AND STEELE...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES CHISHOLM LAKE
AND OPEN LAKE.
&&
LAT...LON 3568 8946 3567 8947 3568 8997 3626 8996
3633 8938
TIME...MOT...LOC 0728Z 257DEG 26KT 3615 8980 3567 8997Special weather statement, Sep 19, 3:11 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
311 AM CDT MON SEP 19 2011
ARZ028-TNZ049-088-190845-
MISSISSIPPI AR-SHELBY TN-TIPTON TN-
311 AM CDT MON SEP 19 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 AM CDT FOR...
SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES EAST OF MEEMAN SHELBY FOREST STATE PARK AT 312 AM CDT...MOVING
NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN MISSISSIPPI...SHELBY AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR MEEMAN SHELBY FOREST STATE PARK AND MILLINGTON...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES THE CHUTE.
&&
LAT...LON 3555 8991 3554 8990 3555 8989 3561 8970
3525 8963 3523 9005 3536 9010 3538 9007
3540 9011 3548 9014
TIME...MOT...LOC 0812Z 230DEG 21KT 3533 8996The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 1:32 AM CDT | Special Weather Statement | MEG | DeSoto | 28 min |
| Sep 19, 1:23 AM CDT | Areal Flood Advisory | MEG | Carroll, Crockett, Gibson, Madison | 3 hr |
| Sep 19, 1:56 AM CDT | Special Weather Statement | MEG | Dyer | 34 min |
| Sep 19, 2:10 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Madison | 7 hr |
| Sep 19, 2:27 AM CDT | Special Weather Statement | MEG | Lauderdale | 48 min |
| Sep 19, 2:30 AM CDT | Areal Flood Advisory | MEG | Shelby | 2 hr |
| Sep 19, 12:07 AM CDT | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 4 hr |
| Sep 19, 12:57 AM CDT | Special Weather Statement | MEG | Greene | 33 min |
| Sep 19, 1:14 AM CDT | Special Weather Statement | MEG | Craighead, Poinsett | 31 min |
| Sep 19, 1:42 AM CDT | Special Weather Statement | MEG | Mississippi | 48 min |
| Sep 19, 1:51 AM CDT | Special Weather Statement | MEG | Cross, St. Francis | 39 min |
| Sep 19, 12:44 AM CDT | Special Weather Statement | MEG | Pemiscot | 31 min |
Nearby
Special Weather Statements in Tennessee, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.